Saturday, April 19, 2014
Tuesday, June 30, 2009 Samantha K, Community Member, asks

Q: I took the morning after pill and i had my period twice last month and did not come on this month.

I took the morning after pill and i had my period twice last month and did not come on this month is that a bad thing? I took a pregnency test and it said that i was not prego. but im worried some thing is wrong.

Answer This
Answers (1)
Paul, Community Member
6/30/09 4:50pm

The ipill and Plan B for example, say they can make your period come earlier or later than normal. 

When did you take the home pregnancy test? It should have been taken no sooner than one week after your regular period was due. Both morning after pills say this.

 

If you are still in doubt, you can either take another test or go in to your doctor and have them administer a more accurate test.

Reply
Samantha K, Community Member
7/ 1/09 11:42am

i was to come on the 18th of june i took the test on the 23 of june it told me that i was not prego. but just to make sure i took the other one and did that the next morning just incase. But see in May when i had my period in the begining of the month. Then me and my bf had a scare that he might of done some thing wrong. So we went to get the plan b. I took the first pill right away and the next one the day after like it said. a week later i had my period again but it was still May but tords the end. And then when i did not come on the 18th i got worried because i never skip a period i right on track.

Reply
Paul, Community Member
7/ 1/09 3:06pm

Now, did you take the morning after pills right after you had the sex which you think triggered these events?

The reason I ask is that they all slowly lose effectiveness with the length of time which goes by after you had sex. So that after only a couple of days, they wouldn't be effective, so it would be useless to take them.

 

Morning after pills, as well as birth control pills and shots all warn that your normal periods can come early or late, be light or heavy, after taking their products. So, your period may have been thrown off cycle due to those pills.

 

You took the hpt's when you should have, a week after your normal period was due and both were negative. It sounds like you may be alright. You can't get a 100% sure answer over the Internet, I'm sorry.

 

The only choice if you don't want to remain unsure is to see a doctor for the most accurate testing. Sorry if I misunderstood your letter. Good luck to you.

Reply
chocho123, Community Member
2/25/14 7:56pm

I really appreciate that you took time to answer this girls question. Im having the same problem, I took plan B a week after I had my period. I took it 2 days after an incident in which we were unsure if the spermicide film we usually use stayed in place. So, anyway I had my period twice in one month also. Im only 3 days late and Ive been running a lot more this month. Also, Im experiencing the same premenstraul symptoms as I do normally before I get my period. I am breaking out very badly though so I think I really sent my menstrual cycle on a tail spin... I will get a test next week if it doesnt come.

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Samantha K, Community Member— Last Modified: 02/25/14, First Published: 06/30/09